Description
Product Description
For the relief of:
- Headaches
- Period pain
- Muscular pain
- Cold and Flu symptoms
- Migraine
- Dental Pain
- Rheumatic pain
- Backache
- Nueralgia
- Feverishness
Directions For Use
Read instructions carefully before use
Ingredients
Active Ingredient: Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg).
Also contains: sodium and sucrose.
Read leaflet for full list of ingredients